MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-35-4513
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, this patient had left knee replacement on (b)(6)2018.They underwent left knee revision on (b)(6)2023, approximately 4 years 2 months after their initial implantation.Postoperative diagnosis: failed left total knee polyethylene due to premature wear and poly recall, as well as osteolysis of the left femoral component.There were well-fixed tibial and patellar components.There was a loose femoral component that was loose from the cement mantle.There was moderate polyethylene wear visible and palpable within the tibial polyethylene.There was also found to be polyethylene debris encapsulated within the synovium.The cement mantle was found to remain on the femur and there was no cement adherent to the back side of the femoral component.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 5506478 02-022-45-4545 - truliant tib fit tray cem sz 4.5f/4.5t.5577325 204-70-00 - tibial stem ext.Screw.5584693 02-012-60-1425 - tru stem ext 14mm x 25mm.5623365 02-020-11-0245 - truliant ps cem fem ps cem left sz 4.5.5675611 200-02-35 - three peg patella 35mm.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key17139908
Report Number1038671-2023-01368
Device Sequence Number20279138
Product Code JWH
UDI-Device Identifier10885862304568
UDI-Public10885862304568
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/18/2025
Device Model Number02-022-35-4513
Device Catalogue Number02-022-35-4513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale